# SDR DALA2021061403226

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 83,428 hours, 36,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Stuck
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DOOR 2R ARMING PIN STUCK. CORRECTIVE ACTION: REPLACED ARMING PIN AT 2R DOOR OPS CHECK GOOD OK FOR SERVICE. WORK PERFORMED PER A320 AMM 52-12. (7771596)
